# SDR AALA202405151305

- Difficulty date: May 13, 2024
- Submitted: May 15, 2024
- Operation: Air carrier
- Aircraft: N542UW
- Make and model: Airbus A321-231
- Aircraft serial: 4134
- Aircraft time: 48,287 hours, 18,435 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: ABS012140
- Condition: Contaminated
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER TAKEOFF LANDING GEAR NOT UPLOCKED ECAM. NOSE GEAR LIGHT WAS RED. FLIGHT CREW COMPLETED ECAM ACTIONS. RED LIGHT EXTINGUISHED. MAINTENANCE ACCOMPLISHED TSM 32-31-00-810-865-A, 32-31-00-810-846-A AND FOUND PROXIMITY SENSORS 12GA (AALA202405158670) AND 13GA (AALA202405151305) HAVE GREASE CONTAMINATION. MAINTENANCE CLEANED THE SENSORS AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
